# SDR FDEA201004241351

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083817
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP SECTION MAIN CABIN BS 1130, LBL 45 - LBL 24.  CUT-OUT DAMAGED AREA 2 5/8" X 1 3/8" FLOORBEAM BS 1130 LBL 45 TO LBL 24 IAW SRM 53-10-8 FIG 10 REV 102. FABRICATED REPAIR PART FROM 7075T6 .050 DIM: 10 1/4" X 3 1/4" IAW SRM 53-10-8 FIG 10 REV 102. INSTALLED REPAIR PARTS IAW SRM 51-30-2 REV 102.
